I’ve been on Vraylar for about two months now, and I’m on 6mg, which is what my doc says is my target.
Ever since I’ve been on it, I’ve been hypomanic. I don’t mind, per se, but there are some detrimental consequences that come with it–like overspending and impulsiveness.
Has anyone else seen this? Or do you think it’s just my cycle acting up and not the med? I tried searching online for info and it said that it causes insomnia and restlessness… so maybe?
I’ve experienced this from Vraylar. I took it for a month early this year. I was hypomanic as well. It was great but it worried me as well. My bank account suffered too. I’m not taking it anymore because it gave me horrible akathisia.
Huh. Did the akathisia’s onset happen early or after awhile? Because I don’t sit still. (I just thought it was because I never have.)
It started to get bad when I went from taking 1.5mg to 3mg. It was very mild on 1.5 but my body couldn’t take it at 3mg. I’m kind of bummed because I felt really good otherwise when I took Vraylar.
Okay, I don’t think I have that problem then.
And yeah, I feel great on Vraylar. Will just have to watch the hypomanic thing. Sorry you couldn’t stay on it…
Vraylar was like being on an Amphetamine.
It sped me up so much!
I had to get off of it because of this.
Yes Vraylar can make you hypomanic.
My psychologist said that I was hypomanic but it wasn’t at a degree that worried her, and my psychiatrist doesn’t know yet. Maybe I should call him? I really like how it’s working though–and the hypomania doesn’t FEEL bad.
Yeah I would talk to your doctor about it.
I’m on vraylar. No hypomania here.
Sometimes bipolar meds can cause mania. This is something you need to be discussing with your doctor, not on the Internet.
Vraylar made me depressed.
I have insomnia as the only adverse effect of Vraylar.
hi, my bank account is below 0 i have debts because of this side effect from the abilify